Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
García-Vázquez, Juan C.
and
Villa, Rafael
2002.
Maximum average distance in complex finite dimensional normed spaces.
Bulletin of the Australian Mathematical Society,
Vol. 66,
Issue. 1,
p.
125.
Hinrichs, Aicke
and
Wenzel, Jörg
2002.
The average distance property of classical Banach spaces II.
Bulletin of the Australian Mathematical Society,
Vol. 65,
Issue. 3,
p.
511.
Farkas, Bálint
and
Révész, Szilárd György
2005.
Rendezvous numbers in normed spaces.
Bulletin of the Australian Mathematical Society,
Vol. 72,
Issue. 3,
p.
423.